# SDR 04FDEA00517

- Difficulty date: February 25, 2004
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11
- Aircraft serial: 48487
- Aircraft time: 43,248 hours, 8,912 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP OUTBOARD HINGE (FLAP SIDE), INBOARD PIVOT BORE FOUND CORRODED.  RT WING INBOARD FLAP OUTBOARD HINGE (FLAP SIDE), INBOARD PIVOT BORE  CORROSION REMOVED AND REPAIRED AS PER EA 1-5750-74322, WINGS - LT AND RT INBOARD TRAILING EDGE FLAP - HINGE BRACKET CORRODED.
